MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE HUMERAL HEAD EXTRACTOR; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ECLIPSE HUMERAL HEAD EXTRACTOR; MANUAL INSTR, GENERAL SURGICAL
Model Number ECLIPSE HUMERAL HEAD EXTRACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via sems that a ar-9401-17 eclipse is broken.This was discovered in a case.There was no patient effect reported.No additional information provided.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The results of the investigation of this complaint did not change the harm identified during intake.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.

Brand Name
ECLIPSE HUMERAL HEAD EXTRACTOR
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19319432
Report Number1220246-2024-03303
Device Sequence Number7592071
Product Code MDM
UDI-Device Identifier00888867060333
UDI-Public00888867060333
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE HUMERAL HEAD EXTRACTOR
Device Catalogue NumberAR-9401-17
Device Lot Number250151104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown